MathSciNet Relay Station
MathSciNet bibliographic data
MR1867370 (2002k:94042) 94B05 (11T71)
Wood, Jay A. The structure of linear codes of constant weight. Trans. Amer. Math. Soc. 354 (2002), no. 3, 1007–1026 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement